# SDR 95FDEA01652

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Cracked
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 FLAP TRACK AUXILIARY SPAR HAS A 1 INCH CRACK JUST ABOVE INBOARD AUXILIARY SPAR FLAP TRACK BOLT.  REPAIRED PER FEDEX EA 7-5710-26103.
